Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Recurrent irregular periods after stopping PCOS medicines, have white fluid discharge from breast, facial hair. What treatment will help?

Hi, i am 26yrs old..i am suffering from irregular periods for the last five years... when i went for an ultrasound scan, the reports said i ve polycystic ovaries... i consulted the doctor she gave me benforce-m for a duration of six months from now..then the period was regular but after stoping the medicine it became irregular.a white colored fluid is coming out my breast and also having hair growth on my face.i want to know what type of treatment can save my problem? is there any serious problem with me?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are suffering from PCOD and period was regular for last 6 months when taking benforce-m.
Now present with white milky discharge from breast (due to high prolactin level ) and facial hair (due to increase androgen level).
Do several needful investigations like blood estrogen & progesterone, LH/FSH, PPBS, blood prolactin, thyroid and lipid profile,blood testosterone & DHEA etc.
After all investigations,consult with your doctor and take appropriate T/t.
For facial hair,you may take laser therapy along with combined anti androgen & ethinyl estradiol (Krimson-35 or Diane-35).
Take Bromocriptine 2.5 mg at bed time to suppress milk secretion.
Take Metformin 500mg to overcome hyperglycemia caused by insulin resistance.
Also ovulation inducer like Clomephene citrate 25-50mg from D3 to D7.
If medical T/t fails,go for surgical T/t like laparoscopic laser therapy or drilling of ovaraian cyst. It improves fertility in greater percentage.
Beside you control body wt by regular exercise,avoid taking high calorie fatty food,avoid stress by deep breathing and proper sleep.
Wish you better health.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor